# SDR IPXA2022082385519

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Boeing 737
- Aircraft serial: 48541
- Aircraft time: 72,793 hours, 14,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Angle
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERG LIGHTING LO BATT 1R&R EMERG LIGHTING POWER SUPPLY PER MM 33-51-01--401 OPS CHECKS GOOD
